# SDR ASOA201000258

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE CARGO FLOOR FILLPLATE ON THE LT SIDE FS 564-621, FOUND THE FS 605 FLOORBEAM TO BE CRACKED, DENTED, GOUGED AND THE HOLE IS ELONGATED AT LBL42. THE DAMAGE IS ALL AROUND ONE HOLE.   REPAIR TO TRAVERSE BEAM COMPLETED IAW REO 601R-53-61-3542 AND MEETS WITH ALL ITS REQUIREMENTS.
